RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2016, Volume 9, Issue 3, Pages 393–400 (Mi jsfu498)  

This article is cited in 1 scientific paper (total in 1 paper)

On normal closures of involutions in the group of limited permutations

Yuri S. Tarasov

Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, 660041, Russia

Abstract: We study the group $G=Lim(N)$ of limited permutations of a set $N$ of all natural numbers. Found the link between the dispersion subsets of a set $N$ and normal subgroups of $G$.

Keywords: group, limited permutation, dispersion set, normal subgroup, involution.

DOI: https://doi.org/10.17516/1997-1397-2016-9-3-393-400

Full text: PDF file (109 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 512.54
Received: 10.03.2016
Received in revised form: 08.05.2016
Accepted: 20.06.2016
Language:

Citation: Yuri S. Tarasov, “On normal closures of involutions in the group of limited permutations”, J. Sib. Fed. Univ. Math. Phys., 9:3 (2016), 393–400

Citation in format AMSBIB
\Bibitem{Tar16}
\by Yuri~S.~Tarasov
\paper On normal closures of involutions in the group of limited permutations
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2016
\vol 9
\issue 3
\pages 393--400
\mathnet{http://mi.mathnet.ru/jsfu498}
\crossref{https://doi.org/10.17516/1997-1397-2016-9-3-393-400}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412010000015}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu498
  • http://mi.mathnet.ru/eng/jsfu/v9/i3/p393

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. M. Suchkov, N. G. Suchkova, “Normalnye zamykaniya elementov v gruppe $\mathrm{Lim}(N)$”, Sib. elektron. matem. izv., 16 (2019), 158–164  mathnet  crossref
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:62
    Full text:20
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019